# SDR 1060606018

- Difficulty date: June 9, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11440002427
- Condition: Lightning Strike
- Location: Bs 143-177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE DAMAGE REPAIRED IAW WITH RAYTHEON FR-CO-01356 REV 1.
